# SDR YENA2023005020495

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 02149
- Aircraft time: 70,050 hours, 25,186 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21SN04300B
- Part serial: D017472
- Condition: Failed
- Location: 720001-01-001-Lh
- Part time: 62,185 hours, 22,489 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#361, JFK-BGI. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) ' ENG #1 FUEL FILTER CLOG MESSAGE DURING CLIMBOUT; SYSTEM TROUBLESHOOT IAW TSM 73-00-00-810-857-A. REMOVED AND REPLACED ENGINE FUEL FILTER IAW AMM 73-12-42 AND REMOVED AND REPLACED ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-15. PERFORMED ENGINE IDLE LEAK CHECKS IAW AMM 71-00-00. NO DEFECT NOTED.A/C OK FOR SVC.'
